ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Back to Search Results |
| Model Number |
ENSITE-DWS-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During a premature ventricular contraction procedure, the catheters could not be connected which caused a delay.The mapping catheter was recognized upon reinsertion, but the ablation catheter was not.The amplifier and ensite system were restarted, the cable was reconnected and the catheter was replaced which did not resolve the issue.The procedure was stopped for more than 30 minutes and was then restarted by changing from voxel mode to navx mode.The procedure was completed without replacing the ensite with no consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One ensite x display workstation (dws) z4 was received for evaluation.The returned collect logs identified that on the 20jun2023 (reported event date) an amplifier was connected (sn: 19308316) that had multiple post test errors/issues during the procedure the dws device accessories were connected along with power.Power was applied and the dws passed the power-on-self-test (post).The dws loaded the operating system successfully then ensite application main log-in screen loaded successfully with no errors.It was observed that the hostname installed was dwsx19010684.The main log-in information was not returned with the product.Hardware diagnostics which revealed both the memory and the hard drive tests were successful.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation, the reported event was not able to be duplicated.Hardware evaluation testing was successful.Based on the investigation, and information provided to abbott, the reported event was confirmed, however the root cause remains undetermined.